A theorem on divergence of Fourier series
Abstract
The paper contains an extension of Calderon’s work [2] on the optimality of the Dini test for Fourier series in a set of positive measure.
References
N.A. Bary, Treatise on Trigonometric Series, Vol. I, Pergamon Press, New York, 1964.
##plugins.generic.googleScholarLinks.settings.viewInGS##
C.P. Calderón, On the Dini test and divergence of Fourier series, Proc. Amer. Math. Soc. 82 (1981), no. 3, 382–384.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
2006-06-03
How to Cite
Figurski, A. (2006). A theorem on divergence of Fourier series. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 5, 45–50. Retrieved from https://studmath.uken.krakow.pl/article/view/13291
Issue
Section
Published